# SDR CA150604012

- Difficulty date: June 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Zlin Z-326
- Aircraft time: 2,082 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV3BC
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 847 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) CREW EXPERIENCED ROUGH RUNNING ENG ON CLIMB OUT.  SUBSEQUENT DISASSEMBLY OF MAGNETO REVEALED LOOSE FINGER ON DISTRIBUTOR GEAR.
